# SDR USAA051171

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 11R AND STA 344, CRACKED.  REMOVED AND REPLACED CLIP IAW SRM 51-40-02, DEFECT SIZE: .4".
